MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422200
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the touchscreen of the device was malfunctioning.No health consequences for the patient were reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.

Brand Name
BABYLOG VN600
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
BAY STATE ANESTHESIA
30 willow street
north andover MA 01845
Manufacturer Contact
30 willow street
north andover, MA 01845
4518822868
MDR Report Key25663732
Report Number9611500-2026-00335
Device Sequence Number18743618
Product Code CBK
UDI-Device Identifier04048675551713
UDI-Public(01)04048675551713(11)231213(93)8422200-05
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown